# SDR RAIA2019100891837

- Difficulty date: September 18, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 19-22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LH OMEGA BEAM SEAT TRACK HAS CORROSION FROM FR 19 THRU 22.   R&R SEAT TRACK FROM FR 19 THRU 22.
